|truvada an reyataz
Jul 29, 2010
they are chgin me again to this combo....plz tell me wat u think?
| Response from Dr. McGowan
The combo of truvada and reyataz is quite popular...it should also include the 3rd drug Norvir (ritonavir). The norvir is needed to balance a drug interaction between truvada and reyataz which could leave the reyataz level too low. The 3 drugs together have been very well tolerated in studies of treatment naive and experienced people. Some side effects may be GI upset and yellowed color of the white part of the eye (scleral icteris). This is due to an increase in bilirubin and is usually harmless. Best to take the combo with food and avoid antacids unless you discuss it with your health care provider first to be sure you use the right dose.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Bumps On Penis After Getting Fingered Worried I Have HIV
- White Spots After Precum Touching Vagina Worried I Have HIV
- How Do You Get Trichomoniasis Without Having A Sex Partner?
- Can Cunnilingus Cause Hiv Transfer?
- Can Having The Flu Interfere With The Hiv Test Results?
- Can I Catch HIV From Clothes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.